Three years ago I was treaded for a 6 cm bleeding ulcer. I have now developed a itching or crawling feeling under my skin in the area of my stomach. It doesn't hurt, but it is very annoying and unpleasant. Does anyone know what this is?
Here are a few thoughts about your itching, crawling skin in the area of your stomach after your treatment for a bleeding ulcer.
If you were treated with antibiotics for an H. pylori infection in your stomach, which can cause ulcers, then you may want to consider that your gut bacteria may be out of balance. Antibiotics kill our good gut bacteria and probiotics restore our good gut bacteria.
Another thought is candida (yeast). Antibiotics disrupt our gut bacteria and allow yeast to flourish as part of the imbalance.
Or perhaps if you are taking a proton pump inhibitor it could be a side effect of the medication.
Intestinal parasites are something else to consider. They can be hard to diagnose sometimes since stool tests often miss them.
Those are just some thoughts that you can research and discuss with your practitioner.